# SDR ASAA2014011812411

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 11,854 hours, 3,447 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT ON MENU NOT DISPLAYING.  ACFT GROUNDED.  RESET SATCOM SYS IAW FIM TASK 23-15-801, SYS TESTS GOOD.
